# SDR FDKA2008122600325

- Difficulty date: December 26, 2008
- Submitted: December 28, 2008
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 18,573 hours, 17,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6207 ROC-JFK.  ROW 12A EMERGENCY EXIT LIGHT INOP.  DE-POWERED AND RE-POWERED AIRCRAFT OPS CK NORMAL.
